Journal of Jishou University(Natural Sciences Edition) ›› 2023, Vol. 44 ›› Issue (2): 1-6.DOI: 10.13438/j.cnki.jdzk.2023.02.001

• Mathematics •     Next Articles

Differentiability for Measure Neutral Functional Differential Equation

TIAN Rui,LI Baolin   

  1. (College of Mathematics and Statistics,Northwest Normal University,Lanzhou 730070,China)
  • Online:2023-03-25 Published:2023-04-25

Abstract: In the framework of the theory of generalized ordinary differential equations,by virtue of the one-to-one correspondence between measure neutral functional differential equations and generalized ordinary differential equations,sufficient conditions for differentiability of measure neutral functional differential equations are put forward.On the basis of defining a new operator Ψ(λ,y)(t),differentiability for measure neutral functional differential equations is proved.

Key words: measure neutral functional differential equations, generalized ordinary differential equations, differentiability, Lebesgue-Stieltjes integral

WeChat e-book chaoxing Mobile QQ